# SDR ASOA06012013316

- Difficulty date: June 1, 2013
- Submitted: June 2, 2013
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 29,514 hours, 22,537 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A 5A CHECK,  WHEN INSPECTION FOUND NTHE LT FWD LWR ENGINE YOKE CRACKED.  MX R & R THE ENGINE YOKE IAW EC 5450-01013.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
